# SDR ASAA2025100261457

- Difficulty date: October 2, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 41,625 hours, 13,113 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULKHEAD LOWER SUPPORT RAIL IS CORRODED. GROUNDED - YES. REMOVED AND REPLACED CORRODED RAIL SUPPORT WITH NEW RAIL SUPPORT P/N 143A9485Y35 P.O. 1134697.1 IAW B737-900 SRM 51-40-02. SUPPORT RAIL WERE FOUND TO BE 100% MAT. LOSS IAW B737-900 SRM 53-30-30-1A-1.
